# SDR A6WA9900084

- Difficulty date: July 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N614AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3132
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Bolt
- Condition: Failed
- Location: Nr 3 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE PYLON TO WING, OUTBOARD LOWER BOLT HAD IS SHEARED OFF.  REPLACED LOWER OUTBOARD WING TO PYLON BOLT IAW MM 54-52-00. (X)
